Home | News | Find a Doctor | Ask a Question | Free

Please help! rogain foam


#1

hi, i started using rogaine foam exactly 4 weeks ago, and for the first 3weeks my hair loss was basically the same as usual, but then all oft he sudden this past week my hair loss got worse like double! is this normal or should i stop sing it right away? i have not had any other side effects from the rogaine.

usually after a whole day i count around 45 hairs just on my brush, but now its more like 90 hairs.


#2

Hair loss may continue for about 4-6 weeks after starting the treatment with Rogaine foam.

» hi, i started using rogaine foam exactly 4 weeks ago, and for the first
» 3weeks my hair loss was basically the same as usual, but then all oft he
» sudden this past week my hair loss got worse like double! is this normal or
» should i stop sing it right away? i have not had any other side effects
» from the rogaine.
»
» usually after a whole day i count around 45 hairs just on my brush, but
» now its more like 90 hairs.